# SDR SWIA200717933

- Difficulty date: January 29, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 11,617 hours, 9,956 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM LOWER WEB FOUND TO BE CRACKED AT FWD INBD WEB CORNER OF RT ACCESS PANEL CUTOUT, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS TO LOWER WEB RT ENG SUPPORT BEAM PER CRJ200 SRM 51-42-06 PG 11 SRM 51-42-20 PG 23.
